Hi there

edited November 19 in Welcome & Orientation

Hi all. Seeking a bit of advice. Caring for my mum - recurring stage 4 ovarian cancer. Currently on oral chemo to buy more time. But the side effects are giving her no quality of life. Diarrhoea; not wanting to eat, blood transfusions, weak and tired. Not sure what to do.

Comments

  • Hi Taniak.


    Im sorry to hear about your mum and the difficulties she’s going through. It doesn’t seem right to be taking away so much quality of life at this stage or any stage for that matter.


    Have you discussed this with a Palliative Care Team or her Oncologist? Perhaps they can help improve things? And remember you are always entitled to a second opinion.


    I hope things improve soon for you both.


    Mary ???

  • Hi Taniak,


    I am so sorry to hear of your Mum’s deteriorating condition. I agree with Mary about speaking to your Mum’s Oncologist and the palliative care nurses about the side effects of the oral chemo.  I wonder if you have spoken with your Mum about how she feels, not an easy conversation to have. Also take care of yourself as well.


    My thoughts and ?? Are with you both ?


     

Sign In or Register to comment.